# SDR SWAA2020090908943

- Difficulty date: August 16, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPARTMENT.  RT SIDE FLOOR SUPPORT Z CHANNEL AT S-26R STA 500 TO STA 500A WL 156 AT RBL 25' MKD DOT 60-013.  REMOVED AND REPLACED FLOOR SUPPORT AT FWD CARGO S-26R STA 500 TO 500A, AS PER B737-700 SRM 51-40-02-0G-0.
